# SDR DALA2015110606767

- Difficulty date: November 4, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AT L/E DOUBLER REPAIR OF INBD VANE OTBD FLAP RT WING.  INBD VANE OTBD FLAP RT WING WAS REPAIRED IAW SRM 57-03D, PAR 11 AND CARD 2000-8149-08, JOB 000-0034.
